diabetes-icon
Anti thyroid antibodies>1300
Dear sir/Madam, two weeks back I got giddiness followed by abnormal behaviour for two hours. I was hospitalised and was given sedative to sleep at that time.they have conducted MRI,CT,vegg scans and everything is normal. But the tsh level is 6.9 and antithyroid antibodies are >1300. My HbA1c:7.1. Doctors suggested Wysolone (10 mg X 3 tablets) for one week, (10 mgX2tablets) for next week and one tablet for the third week. They told it is Hashimotos decease. But with steroids diabetic levels will get increase, they told me. Please suggest me do I need to take steroids for the antithyroid antibodies.present I am taking thyroxine 25 mg only. Thanks & regards, Srinivas.
1090 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

A doctor who has examined you is in a better position to advise. So follow the doctors advise
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.